MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM; DENTAL IMPLANT
Model Number SVMB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported implants were removed due to fracture.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).First/given name: unknown / not provided.Pma/510(k) number: k011028 and k013227.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: unique identifier (udi) number information g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).An impl tapered scr-v mtx 3.7mm 3.5mm 11.5mm (tsvb11), imp,tsv,mcol mg,3.7mm,11.5mml (tsvmb11), impl scr-v mini sbm 3.3mm 3.5mm 13mm (svmb13) were returned for investigation.Visual inspection of the as returned products identified worn markings due to usage with bone/debris and a fracture at the collars of all implant and screw fractures inside the tsvmb11 and svmb13.Device history record (dhr) review was completed for the subject lot number (62443572, 1226004 and 63341049).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (62443572, 1226004 and 63341049) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13887755
Report Number0002023141-2022-00705
Device Sequence Number11012922
Product Code DZE
UDI-Device Identifier00889024018136
UDI-Public(01)00889024018136(17)210531(10)63341049
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2021
Device Model NumberSVMB13
Device Catalogue NumberSVMB13
Device Lot Number63341049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer08/23/2022
08/23/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date08/30/2022
08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight80 KG